# SDR 08FDEA04848

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778736208
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS LIGHTNING STRIKE ON STR 54L 4TH FASTENER FWD OF FR 34.  CUT-OUT DAMAGE IAW SRM 53-10-12 FIG 207, PERFORMED HFEC OF CUT-OUT AREA IAW NTM 51-10-08 PT6.  NO CRACK INDICATIONS NOTED.  FABRICATED DOUBLER FROM 2024-T3 .071C IAW SRM 53-10-12 FIG 207.  TREATED, PRIMED, TOP COATED, AND INSTALLED REPAIR PARTS IAW SRM 51-21-10, 51-75-10, AND 53-10-12 FIG 207.
